Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Delayed periods with severe back pain and cramping. Mild spotting. What is wrong?

I havent had sex since December. I had a heavy period in Jan and Feb. I am four days late this month. The past two days I have been having severe back pain and cramping but still nothing. Once early today after using the restroom I noticed very little blood . So i thought I finally started and now there is nothing yet again. What could be wrong
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for the query.

Missed periods could be due to stress, hormonal imbalance, Excess weight gain/ loss, ovarian cyst and thyroid problem.
I recommend you to get relevant tests like thyroid profile, Ultrasound abdomen and pelvis.
Treatment depend on the diagnosis.
Since yo are having painful cramps, you are likely to get back your periods in a day or two.
If you do not get your periods in another 1 week, i suggest you to consult your Gynecologist.
Hope this helps.
Dr Nilofer
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor